Artikel
Öffentlich zugänglich
Invertible matrices over some quotient rings: identification, generation, and analysis
Rücknahme von:
https://doi.org/10.1515/dma-2022-0036
Veröffentlicht/Copyright:
23. Dezember 2022
Retraction statement: Vysotskaya, Viktoriya V., Vysotsky, Lev I. 2022. Invertible matrices over some quotient rings: identification, generation, and analysis. Volume 32 (6), Pages 423–438. (https://doi.org/10.1515/dma-2022-0036).
This article was retracted because it was erroneously published online for the second time in Discrete Mathematics and Applications 32(6) as a result of a technical error. Please find the original publication here: https://doi.org/10.1515/dma-2022-0022
Published Online: 2022-12-23
Published in Print: 2022-12-16
© 2022 Walter de Gruyter GmbH, Berlin/Boston
Artikel in diesem Heft
- Some cardinality estimates for the set of correlation-immune Boolean functions
- Invertible matrices over some quotient rings: identification, generation, and analysis
- Synthesis of reversible circuits consisting of NOT, CNOT and 2-CNOT gates with small number of additional inputs
- Contents
- On a class of irregular languages
- On the membership problem for finite automata over symmetric groups
- On the asymptotic normality conditions for the number of repetitions in a stationary random sequence
- On implementation of Boolean functions by contact circuits of minimal uniform width
- Retraction
- Some cardinality estimates for the set of correlation-immune Boolean functions
- Synthesis of reversible circuits consisting of NOT, CNOT and 2-CNOT gates with small number of additional inputs
- Invertible matrices over some quotient rings: identification, generation, and analysis
Artikel in diesem Heft
- Some cardinality estimates for the set of correlation-immune Boolean functions
- Invertible matrices over some quotient rings: identification, generation, and analysis
- Synthesis of reversible circuits consisting of NOT, CNOT and 2-CNOT gates with small number of additional inputs
- Contents
- On a class of irregular languages
- On the membership problem for finite automata over symmetric groups
- On the asymptotic normality conditions for the number of repetitions in a stationary random sequence
- On implementation of Boolean functions by contact circuits of minimal uniform width
- Retraction
- Some cardinality estimates for the set of correlation-immune Boolean functions
- Synthesis of reversible circuits consisting of NOT, CNOT and 2-CNOT gates with small number of additional inputs
- Invertible matrices over some quotient rings: identification, generation, and analysis